# SDR SWAA2023011783975

- Difficulty date: December 20, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E; IB FLAP DEFLECTION CONTROL RIB UPPER ATTACH TAB IS CRACKED. TRIMMED THE DAMAGED UPPER TAB COMPLETELY FROM THE DEFLECTION CONTROL RIB IAW SRM 57-51-02-2R-3 STEP 4.A;B;E & F.   REPAIRED IAW SRM 57-51-02-2R-3 REPAIR 3 STEP 4.L - P.
